| Model Number |
184-360/00 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The report is delayed due to original classification of the case as non-reportable.Due to the recent fda inspection we reevaluated the complaint in comparison to similar complaints with different outcomes and therefore determined that it is reportable.We have addressed this observation in capa-23-08.
Event or Problem Description
Guide rail breakage.
Event or Problem Description
Guide rail breakage.
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.